Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 225, NWS Little Rock, AR

July 11, 20216 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 11, 2021, 12:32 AM CDT for 6 counties in Arkansas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2021, 12:32 AM CDT (05:32 UTC)
Expired
Jul 11, 2021, 1:00 AM CDT
In force
28 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 12:35 AM CDTTSTM WND DMGScott, ARLARGE TREES BLOWN DOWN ALONG HWY 161 NEAR SCOTT.
Jul 11, 12:44 AM CDTTSTM WND DMG3 Nnw Culler, ARSHERIFF'S OFFICE REPORTS TREES DOWN ON A FEW ROADS ACROSS LONOKE COUNTY. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

807 
WUUS54 KLZK 110532
SVRLZK
ARC001-069-085-095-117-119-110615-
/O.NEW.KLZK.SV.W.0225.210711T0532Z-210711T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1232 AM CDT Sun Jul 11 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prairie County in central Arkansas...
  Southern Lonoke County in central Arkansas...
  West central Monroe County in eastern Arkansas...
  North central Jefferson County in southeastern Arkansas...
  Southeastern Pulaski County in central Arkansas...
  Northwestern Arkansas County in southeastern Arkansas...

* Until 115 AM CDT.

* At 1232 AM CDT, a severe thunderstorm was located over Keo, or 16
  miles southwest of Lonoke, moving east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stuttgart...                      England...
  Humphrey...                       Humnoke...
  Almyra...                         Keo...
  Ulm...                            Roe...
  Brummitt...                       Estes...
  Parkers Corner...                 Toltec Mounds State Park...
  Stuttgart Municipal Airport...    Scott...
  Allport...                        Coy...
  Aberdeen...                       Slovak...
  Almyra Airport...                 Culler...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 9219 3471 9210 3470 9133 3430 9140
TIME...MOT...LOC 0532Z 280DEG 38KT 3458 9203 

HAIL...0.75IN
WIND...60MPH
 
$$

62
3 follow-up statements
397 
WWUS54 KLZK 110543
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1243 AM CDT Sun Jul 11 2021

ARC119-110553-
/O.CAN.KLZK.SV.W.0225.000000T0000Z-210711T0615Z/
Pulaski AR-
1243 AM CDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3447 9203 3471 9200 3470 9133 3430 9140
TIME...MOT...LOC 0543Z 272DEG 38KT 3453 9188 

$$

ARC001-069-085-095-117-110615-
/O.CON.KLZK.SV.W.0225.000000T0000Z-210711T0615Z/
Prairie AR-Lonoke AR-Monroe AR-Jefferson AR-Arkansas AR-
1243 AM CDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN PRAIRIE...SOUTHERN LONOKE...WEST CENTRAL MONROE...
NORTH CENTRAL JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES...

At 1243 AM CDT, a severe thunderstorm was located near England, or 17
miles south of Lonoke, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stuttgart...                      England...
Humphrey...                       Humnoke...
Almyra...                         Keo...
Ulm...                            Roe...
Brummitt...                       Parkers Corner...
Stuttgart Municipal Airport...    Allport...
Coy...                            Aberdeen...
Slovak...                         Almyra Airport...
Culler...                         Tomberlin...
Pettus...                         Seaton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3447 9203 3471 9200 3470 9133 3430 9140
TIME...MOT...LOC 0543Z 272DEG 38KT 3453 9188 

HAIL...<.75IN
WIND...60MPH
 
$$

62
809 
WWUS54 KLZK 110552 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1252 AM CDT Sun Jul 11 2021

ARC001-069-085-095-117-110615-
/O.CON.KLZK.SV.W.0225.000000T0000Z-210711T0615Z/
Prairie AR-Lonoke AR-Monroe AR-Jefferson AR-Arkansas AR-
1252 AM CDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN PRAIRIE...SOUTHEASTERN LONOKE...WEST CENTRAL
MONROE...NORTH CENTRAL JEFFERSON AND NORTHWESTERN ARKANSAS
COUNTIES...

At 1252 AM CDT, a severe thunderstorm was located over Humnoke, or 12
miles west of Stuttgart, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stuttgart...                      Humphrey...
Humnoke...                        Almyra...
Ulm...                            Roe...
Brummitt...                       Parkers Corner...
Stuttgart Municipal Airport...    Allport...
Coy...                            Aberdeen...
Slovak...                         Almyra Airport...
Culler...                         Tomberlin...
Seaton...                         Blakemore...
Ferda...                          Bayou Meteo State Game Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3445 9196 3471 9184 3470 9133 3430 9140
TIME...MOT...LOC 0552Z 284DEG 40KT 3451 9178 

HAIL...<.75IN
WIND...60MPH
 
$$

62
649 
WWUS54 KLZK 110600
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
100 AM CDT Sun Jul 11 2021

ARC001-069-085-095-117-110610-
/O.CAN.KLZK.SV.W.0225.000000T0000Z-210711T0615Z/
Prairie AR-Lonoke AR-Monroe AR-Jefferson AR-Arkansas AR-
100 AM CDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE...
SOUTHEASTERN LONOKE...WEST CENTRAL MONROE...NORTH CENTRAL JEFFERSON
AND NORTHWESTERN ARKANSAS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3445 9196 3471 9184 3470 9133 3430 9140
TIME...MOT...LOC 0557Z 280DEG 38KT 3450 9167 

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:29 PM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jul 10, 6:29 PM CDT, 6 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
629 PM CDT Sat Jul 10 2021

.UPDATE...

Updated to include the 00z aviation discussion below.

&&

.AVIATION...

A cold front will work its way from north to south across the
state through the period. Ahead of it will be a line of
thunderstorms expected to impact north and central AR terminals
between 01z-06z. Winds will be highly variable in nature with
gusts potentially above 40 kts with thunderstorms. Activity will
end across the north by 12z with activity persisting across
central and southern AR terminals through the end of the period.

&&

.PREV DISCUSSION...(ISSUED 253 PM CDT Sat Jul 10 2021)
SHORT TERM...Tonight Through Monday
Latest surface analysis shows a frontal boundary from north
central Oklahoma into eastern Kansas and Nebraska. Ahead of that,
temps are in the 80s and 90s, with 70+ dewpoints. Scattered
showers/isolated storms continue to develop over much of the
central third of Arkansas at this hour as daytime heating, high
humidity and outflow from morning convection all interact.

As an upper trough digs down into the mid Mississippi Valley and
forms a closed low, the surface front should shift southeastward
this afternoon and tonight. Showers and thunderstorms will
develop along and ahead of the front. The initial mode will be
cells ahead of the main line, then a squall line forming as the
front surges southward into Arkansas.

Some severe storms are possible this evening and into the early
morning hours Sunday, with the primary focus being the northwest
half of the state. Winds will be the primary threat with any
severe storms. To a lesser extent, hail will be a concern as well.
There could also be a brief tornado or two within the line of
storms.

Showers/storms will be over central Arkansas around 10-13Z, with
overall intensity and coverage diminishing. The front itself will
lag a bit, slowing down significantly as it traverses the Ozarks.
Additional development is likely during the day and into the
afternoon hours as the upper system catches up to the surface
front. Through the evening and overnight hours Sunday, the primary
focus for storms will be over the southeast half of Arkansas.
There will be a risk of strong storms, though not as elevated as
tonight.

Through Sunday Night, heavy rain will be a concern (along with the
aforementioned severe chances). High precipitable water and
abundant low level moisture will allow stronger storms to be
efficient rainfall producers. Localized flash flooding will be a
concern, particularly over the west and north.

By late Monday, what's left of the front will wash out.

LONG TERM...Monday Night Through Saturday
To begin the period, an upper level low is expected to be positioned
to our northeast near the Great Lakes and Ohio Valley region. This
along with a shortwave moving in from the west, will keep PoPs
increased through the first part of the period. Highest PoPs are
expected to be in the afternoon hours through Wednesday night
associated with daytime heating.

By Thursday, high pressure to our east continues southerly flow into
the CWA. PoPs are currently kept low during this time due to
uncertainties between global models. Isolated showers look to remain
possible once again during the afternoon hours. Eventually, the
upper level low that pushes through the Great Plains moves eastward,
towards the Great Lakes dragging a cold front through by late in the
period.

Temperatures are expected to be average to slightly above average.
High temperatures look to climb up into the high 80s to low 90s with
heat index values slightly higher. Low temperatures are expected to
be in the upper 60s to mid 70s through the period.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...67
Hazardous weather outlook, Jul 10, 8:08 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
808 PM CDT Sat Jul 10 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
808 PM CDT Sat Jul 10 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

A line of strong and severe storms are forecast to develop and
move across the state during the evening and overnight hours.
Damaging winds will be the primary threat, although large hail and
an isolated tornado cannot be ruled out. Heavy downpours will
also result in the potential for localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Thunderstorms will linger for the southeast half of the area for
Sunday...some of which may become strong to briefly severe. Damaging
winds and marginally severe hail will be possible with the strongest
storms. Locally heavy rainfall will also be possible...which  may
lead to an isolated flash flood threat through Sunday night.

By Monday into Tuesday...chances for thunderstorms will become less
likely...with just some isolated to widely scattered thunderstorms
expected. By the middle of the week...the overall threat for
hazardous weather will become low.

.Spotter Information Statement...

Spotter activation may be needed tonight into early Sunday.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

70

In the hours before

Special weather statement, Jul 10, 11:24 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 PM CDT Sat Jul 10 2021

ARZ038-039-041>043-052>055-110515-
Hot Spring AR-Pike AR-Grant AR-Perry AR-Clark AR-Saline AR-Yell AR-
Garland AR-Montgomery AR-
1124 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLARK...SOUTHWESTERN
PERRY...NORTHEASTERN PIKE...GRANT...GARLAND...SALINE...SOUTH CENTRAL
YELL...HOT SPRING AND EASTERN MONTGOMERY COUNTIES UNTIL 1215 AM
CDT...

At 1124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Hot Springs Village to
near Lake Ouachita State Park to 8 miles north of Meyers to near
Mount Ida. Movement was southeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hot Springs...                    Benton...
Bryant...                         Hot Springs Village...
Arkadelphia...                    Malvern...
Sheridan...                       Mount Ida...
Haskell...                        Shannon Hills...
Glenwood...                       Mountain Pine...
Rockport...                       Amity...
Caddo Valley...                   Traskwood...
Leola...                          Tull...
Prattsville...                    Poyen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3467 9373 3492 9290 3470 9255 3469 9255
      3469 9252 3464 9244 3463 9244 3463 9242
      3452 9224 3449 9224 3449 9221 3431 9221
      3418 9246 3415 9269 3416 9289 3411 9289
      3401 9340
TIME...MOT...LOC 0424Z 309DEG 40KT 3475 9282 3461 9310 3457 9340 3459
9359

62
Special weather statement, Jul 10, 11:26 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1126 PM CDT Sat Jul 10 2021

ARZ032-039-043>045-110515-
Pulaski AR-Perry AR-Lonoke AR-Saline AR-Faulkner AR-
1126 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
LONOKE...SOUTHERN FAULKNER...NORTHEASTERN SALINE AND PULASKI COUNTIES
UNTIL 1215 AM CDT...

At 1126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Houston to near Wye Mountain to Williams
Junction. Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Conway...                         Sherwood...
Jacksonville...                   Cabot...
West Little Rock...               Maumelle...
Bryant...                         Downtown Little Rock...
Perryville...                     North Little Rock Airport...
Little Rock AFB...                Southwest Little Rock...
Vilonia...                        Shannon Hills...
Mayflower...                      Austin in Lonoke County...
Argenta...                        Houston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3456 9233 3489 9293 3507 9274 3508 9268
      3510 9265 3510 9262 3508 9264 3508 9261
      3510 9259 3509 9212 3507 9212 3508 9201
      3505 9197
TIME...MOT...LOC 0426Z 276DEG 27KT 3504 9263 3494 9272 3487 9279

62
Special weather statement, Jul 10, 11:47 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1147 PM CDT Sat Jul 10 2021

ARZ037-040-041-052-110530-
Pike AR-Polk AR-Scott AR-Montgomery AR-
1147 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR PIKE...POLK...SOUTHERN SCOTT AND
WESTERN MONTGOMERY COUNTIES UNTIL 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mimosa to 8 miles northwest of Opal to
near Hatfield. Movement was south at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mena...                           Murfreesboro...
Mount Ida...                      Glenwood...
Wickes...                         Grannis...
Hatfield...                       Norman...
Oden...                           Daisy...
Vandervoort...                    Little Missouri Falls Recreatio...
Mountain Fork...                  Daisy State Park...
Crater Of Diamonds State Park...  Narrows Dam...
Bard Springs Recreation Area...   Mauldin...
Albert Pike Recreation Area...    Opal...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3476 9445 3476 9371 3405 9343 3396 9338
      3396 9347 3394 9353 3401 9382 3418 9382
      3419 9393 3435 9394 3436 9425 3419 9425
      3419 9447
TIME...MOT...LOC 0447Z 338DEG 18KT 3454 9378 3464 9406 3452 9440

62
Special weather statement, Jul 11, 12:08 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1208 AM CDT Sun Jul 11 2021

ARZ043>046-055-056-110600-
Pulaski AR-Grant AR-Lonoke AR-Prairie AR-Saline AR-Jefferson AR-
1208 AM CDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE...LONOKE...
NORTHEASTERN GRANT...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND
PULASKI COUNTIES UNTIL 100 AM CDT...

At 1207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Little Rock AFB to North Little Rock
Airport to near Shannon Hills. Movement was east at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Benton...                         Sherwood...
Jacksonville...                   Cabot...
West Little Rock...               Maumelle...
Bryant...                         Downtown Little Rock...
Lonoke...                         Des Arc...
Hazen...                          North Little Rock Airport...
Little Rock AFB...                Southwest Little Rock...
Ward...                           Shannon Hills...
England...                        Carlisle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3460 9163 3427 9189 3456 9260 3493 9232
      3493 9223 3501 9222 3501 9212 3504 9212
      3498 9141
TIME...MOT...LOC 0507Z 290DEG 37KT 3495 9214 3479 9225 3458 9242

62
Special weather statement, Jul 11, 12:09 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1209 AM CDT Sun Jul 11 2021

ARZ043-052>056-062-063-110600-
Hot Spring AR-Pike AR-Grant AR-Cleveland AR-Clark AR-Saline AR-
Dallas AR-Jefferson AR-
1209 AM CDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLEVELAND...CLARK...
NORTHEASTERN PIKE...GRANT...DALLAS...SOUTHWESTERN JEFFERSON...SOUTH
CENTRAL SALINE AND HOT SPRING COUNTIES UNTIL 100 AM CDT...

At 1209 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Tull to Poyen to 10 miles east
of Caddo Valley to 6 miles southeast of Amity. Movement was southeast
at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pine Bluff...                     Benton...
Arkadelphia...                    Malvern...
Sheridan...                       Fordyce...
Rison...                          White Hall...
Haskell...                        Glenwood...
Gurdon...                         Rockport...
Amity...                          Caddo Valley...
Traskwood...                      Leola...
Tull...                           Kingsland...
Sparkman...                       Carthage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3378 9311 3382 9314 3385 9329 3389 9330
      3396 9339 3397 9339 3434 9357 3434 9341
      3438 9341 3440 9333 3439 9295 3449 9292
      3450 9280 3452 9279 3457 9259 3426 9184
      3389 9217 3380 9241 3382 9293 3377 9304
TIME...MOT...LOC 0509Z 317DEG 34KT 3446 9247 3431 9263 3421 9289 3422
9337

62
Special weather statement, Jul 11, 12:29 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1229 AM CDT Sun Jul 11 2021

ARZ040-041-052-053-110600-
Pike AR-Polk AR-Clark AR-Montgomery AR-
1229 AM CDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...EAST
CENTRAL POLK AND SOUTHERN MONTGOMERY COUNTIES UNTIL 100 AM CDT...

At 1228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norman to 6 miles east of Umpire. Movement
was southeast at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Murfreesboro...                   Mount Ida...
Glenwood...                       Norman...
Daisy...                          Mimosa...
Little Missouri Falls Recreatio...
Daisy State Park...
Crater Of Diamonds State Park...  Narrows Dam...
Bard Springs Recreation Area...   Albert Pike Recreation Area...
Delight...                        Antoine...
Black Springs...                  Billstown...
Lodi...                           Langley...
Shady Lake Recreation Area...     Nathan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3456 9365 3452 9341 3434 9341 3434 9356
      3394 9335 3396 9338 3395 9342 3396 9347
      3394 9353 3396 9353 3396 9362 3398 9365
      3401 9375 3401 9382 3418 9382 3419 9393
      3435 9394 3435 9409 3436 9409
TIME...MOT...LOC 0528Z 303DEG 28KT 3441 9366 3429 9394

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:55 PM CDTSpecial Weather StatementLZKScott50 min
Jul 10, 10:40 PM CDTSpecial Weather StatementLZKScott50 min
Jul 10, 11:24 PM CDTSpecial Weather StatementLZKGarland, Grant, Hot Spring, Montgomery, Saline51 min
Jul 10, 11:26 PM CDTSpecial Weather StatementLZKPulaski49 min
Jul 10, 11:47 PM CDTSpecial Weather StatementLZKMontgomery, Pike, Polk43 min
Jul 11, 12:08 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski52 min
Jul 11, 12:09 AM CDTSpecial Weather StatementLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson51 min
Jul 11, 12:29 AM CDTSpecial Weather StatementLZKMontgomery, Pike31 min
Jul 11, 12:40 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff35 min
Jul 11, 12:57 AM CDTSpecial Weather StatementLZKCalhoun, Clark, Dallas, Ouachita, Pike48 min
Jul 11, 12:58 AM CDTSpecial Weather StatementLZKArkansas, Cleveland, Jefferson, Lincoln47 min
Jul 11, 1:39 AM CDTSpecial Weather StatementLZKBradley, Calhoun, Cleveland, Drew, Lincoln, Ouachita51 min
Jul 11, 6:17 PM CDTSpecial Weather StatementLZKPulaski28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.